# SDR ASAA2019020428031

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 14,324 hours, 4,732 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL AFTER START AIR COND. ZONE TEMP CONT CAB, ILLUMINATED. FOLLOWED QRH VERIFIED VALVE WORKED W/ PROCEDURE. GROUNDED - YES. RELEASED PER MEL 21-21G FLIGHT DECK PRIMARY TEMP CONT INOP. CLEANED CONT CABIN TEMP SENSOR FILTER. ACCOMP ZONE TEMP CONT BITE. NR 1 SHOWS NO FAULTS. NR 2 SHOWS TRIM VALVE (V143) FLT DECK FAULT. CLEARED FAULT RERAN BITE TEST, TEST PASS NO FAULTS NOW ON NR 2 CONTLR. A/C RELEASED PER MEL 21-21G REMOVED. REF FIM 21-62 TASK 801 & AMM 21-61-06-400-801.
